DOI QR코드

DOI QR Code

STARLIKENESS OF MULTIVALENT MEROMORPHIC HARMONIC FUNCTIONS

  • Murugusundaramoorthy, G. (Department of Mathematics, Vellore Institute of Technology, Deemed University)
  • Published : 2003.11.01

Abstract

We give sufficient coefficient conditions for starlikeness of a class of complex-valued multivalent meromorphic harmonic and orientation preserving functions in outside of the unit disc. These coefficient conditions are also shown to be necessary if the coefficients of the analytic part of the harmonic functions are positive and the coefficients of the co-analytic part of the harmonic functions are negative. We then determine the extreme points, distortion bounds, convolution and convex combination conditions for these functions.

References

  1. Multivalent meromorphic harmonic functions O.P.Ahuja;J.M.Jahangiri
  2. Ann. Acad. Sci. Fenn. Ser. AI Math v.9 Harmonic univalent functions J.Clunie;T. Shiel-Small https://doi.org/10.5186/aasfm.1984.0905
  3. Trans. Amer. Math. Soc. v.299 no.1 Univalent harmonic functions W.Hengartner;G.Schober https://doi.org/10.1090/S0002-9947-1987-0869396-9
  4. Bull. Korean. Math. Soc. v.37 no.2 Harmonic meromorphic starlike functions J.M.Jahangiri

Cited by

  1. A new subclass of the meromorphic harmonic starlike functions vol.23, pp.9, 2010, https://doi.org/10.1016/j.aml.2010.04.031
  2. Certain subclasses of meromorphic harmonic starlike functions vol.19, pp.5, 2008, https://doi.org/10.1080/10652460801895588
  3. On meromorphically harmonic starlike functions with respect to symmetric conjugate points vol.328, pp.1, 2007, https://doi.org/10.1016/j.jmaa.2006.05.044